# SDR IPXA2015022886521

- Difficulty date: February 23, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 75599
- Aircraft time: 11,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lws 701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E INNER BEADED DOUBLER CRACKED AT XOS701 REPAIRED LT WING BEADED DOUBLER BETWEEN XOS 698-703 IAW SRM 57-40-02, REPAIR 15, FIG 206.
